# SDR P5CA9701227

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Chord
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION NR 1 PYLON MID SPAR CHORDS I/B AND O/B HAVE LIGHT SURFACE ON UPPER AND LOWER SURFACE FROM NAC ST 253.9-261.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER SRM 51-10-02.  SB/EO: NR 747-54A-2159.
